Mathematische Zeitschrift

, Volume 105, Issue 2, pp 110–113

A simple group of order 44,352,000

  • Donald G. Higman
  • Charles C. Sims
Article

DOI: 10.1007/BF01110435

Cite this article as:
Higman, D.G. & Sims, C.C. Math Z (1968) 105: 110. doi:10.1007/BF01110435

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • Donald G. Higman
    • 1
  • Charles C. Sims
    • 2
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA
  2. 2.Department of MathematicsRutgers, The State UniversityNew BrunswickUSA

Personalised recommendations